U.S. doctors online nowAsk doctors free
ZA
A 37-year-old male asked:

can a 1ml dosage of vitamin b12 combined with 1ml vitamin b complex combined together in an injection cause nerve damage on the left lobe of a person's face. regards molefe?

1 doctor answer2 doctors weighed in
Dr. Randy Baker
Holistic Medicine 40 years experience
NO (unless...): B12 and B complex are often combined together and are extremely safe. I've given this combo to many people and the only side effect I've seen is temporary pain at the injection site.Of course I always give in in the hip region or arm. The only way I could see this happening is if it was actually injected into the person's face and damaged a nerve, but it should always be given in a large muscle.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 36-year-old member asked:

Could my drug regimen of depakote, omeprazole, percocet, calcium, and vitamin d be causing constipation?

3 doctor answers8 doctors weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
Yes: Constipation is a known side effect of both Percocet and omeprazole. If you must have these medicines, increase both your water and fiber intake, and consider adding probiotics to your diet to offset the effects.
India
A 23-year-old member asked:

Is it possible to get rid of watery eyes, runny nose, and coughing mucus in a day?

2 doctor answers2 doctors weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Watery eyes: Sounds like you have a viral illness. Take an over-the-counter decongestant and see if this helps. A saline nasal spray is also helpful. Drink plenty of fluids and get some rest. If you are still having problems after 7 days, call your primary doctor.
A 48-year-old member asked:

Should I take ibuprofen to get rid of pain from eye swelling?

3 doctor answers7 doctors weighed in
Dr. David Kira
Ophthalmology 21 years experience
Maybe: Ibuprofen works fairly well as an analgesic. Just make sure there isn't any acute problems that needs treatment now. Best to be seen by your ophthalmologist just to make sure.
Miami, FL
A 19-year-old male asked:

I have an enlarged lymph node near my jaw. I have earaches and I also feel pain in my legs, arms, feet, and hands. Could it be HIV or some other dise?

3 doctor answers8 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Get tested: If you have high risk sexual behavior or use IV illicit drugs, get tested. Don't wait for symptoms because you might not have them until really late. Only one lymph node is not very dangerous but i would have a consultation with the physician to be on the safe side.
A member asked:

My 2 yr daughter has hand, foot and mouth disease for last 4 days. The ulcers / blisters in mouth make it difficult for her to drink and eat.. What medication will be most suitable?

2 doctor answers7 doctors weighed in
Dr. Josephine Ruiz-healy
Pediatrics 39 years experience
Numb the mouth: Anything that will decrease the pain in the mouth will help her drink. Ice cold foods act as a local anesthesia as they numb the area. Try popsicles, ice cream, jello, as well as pedialyte popsicles that will keep her hydrated. Also oragel will help. As it is a viral disease, there is no antibiotics that will help it. It will go away on its own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 12, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.